Representation Number Formulae for Some Mixed Quadratic Forms

Authors

  • Bulent Kokluce Fatih University

Keywords:

Quadratic Forms, Representation Numbers

Abstract

We find formulae for the number of representations of positive integers by some quadratic forms which are sums of squares and the quadratic forms x₲+xâ‚xâ‚‚+x₂².

Author Biography

  • Bulent Kokluce, Fatih University
    Faculty of Education, Mathematic Education

Downloads

Published

2014-08-01

Issue

Section

Number Theory

How to Cite

Representation Number Formulae for Some Mixed Quadratic Forms. (2014). European Journal of Pure and Applied Mathematics, 7(3), 304-311. https://www.ejpam.com/index.php/ejpam/article/view/2221

Similar Articles

11-20 of 180

You may also start an advanced similarity search for this article.